# SDR 2009FA0000170

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: General aviation
- Aircraft: N125TX
- Make and model: Cessna 425
- Aircraft serial: 4250039
- Aircraft time: 7,172 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 57151608
- Condition: Corroded
- Location: Elevator Trim
- Part time: 7,172 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED DURING SUPPLEMENTAL INSPECTIONS FOR CONTINUED AIRWORTHINESS FOR THE AIRPLANE.  DURING INSPECTION OF ELEVATOR TRIM TAB ACUTATOR IAW MM 27-30-02 FOUND BARREL CORRODED.  REPLACED ACTUATOR WITH PN 5715160-8.
